# SDR CALA20190821376

- Difficulty date: August 15, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 36,040 hours, 12,374 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 36,040 hours, 12,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER HORIZONTAL STAB AT STAB STA 120, 27 INCHES AFT OF L/E, SKIN IS CRACKED I/B OF DRAIN HOLES BETWEEN RIVETS. (PREVIOUS REPAIR ON LP 9626841 INCORPORATED) REF FLEETCYCE N/R 9683233 ACCOMPLISHED REPAR PER SRM 55-10-01 REPAIR 11 TABLE 204 THREASHOLD 56,000 FC, REPEAT INSPECTION @ 9,000FC. WORK ACCOMPLISHED ON FLEETCYCLE N/R 9683233 CORRECTION: PREVIOUS REPAIR ON LP 9626841 INCORPORATED ON NEW BIGGER DOUBLER  ON  LP 3016251. NEW DOUBLER INSTALLED  AT STAB STA 119 TO 144 10 TO 32 INCH AFT OF FRONT SPAR. AND AN EXTERNAL LOW FREQUENCY EDDY CURRENT OF THE SKIN AND SPAR CHORD FROM THE EXTERNAL SIDE OF DOUBLE PER SRM 55-10-01 RPR 11PAR 5 AT 56,000 TOTAL CYCLES AND EVERY 9000 CYCLES THEREAFTER PERFORM A DETAILED VISUAL INSPECTION OF EXTERNAL SIDE OF
